# SDR IPXA1164806

- Difficulty date: January 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57864200173
- Part serial: FH1608
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT WING MID SLAT INBD EDGE LWR SURFACE HAS A GOUGE     ACCOMPLISHED REPAIR ON RT WING NR2 SLAT INBD LWR EDGE IAW EO A300-5750-41493-A.
